T-duality in 2D integrable models
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
23/04/2004
|
Resumo |
The non-conformal analogue of Abelian T-duality transformations relating pairs of axial and vector integrable models from the non-Abelian affine Toda family is constructed and studied in detail. |
Formato |
4629-4640 |
Identificador |
http://dx.doi.org/10.1088/0305-4470/37/16/012 Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 37, n. 16, p. 4629-4640, 2004. 0305-4470 http://hdl.handle.net/11449/23143 10.1088/0305-4470/37/16/012 WOS:000221430700012 |
Idioma(s) |
eng |
Publicador |
Iop Publishing Ltd |
Relação |
Journal of Physics A: Mathematical and General |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |